# SDR AALA201905269013

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 29,246 hours, 11,673 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TAKEOFF CONFIGURATION LIGHT HORN ILLUMINATED ON INTITIAL TAKE OFF ROLL. ABORTED TAKE OFF AT VIRTUAL STANDOFF. MAITNENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 31-51-00.
